# SDR GTIA20111026283

- Difficulty date: October 26, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 19,592 hours, 9,348 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DAMPER DOOR EMERGENCY CYLINDER REQUIRE SERVICE.  SERVICED L1 DOOR DAMPER TO CORRECT PRESSURE IAW AMM 52-10-00-614-001.  LEAK CHECK OK.
